Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 130, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 4, 2016, 2:44 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- May 4, 2016, 2:44 PM EDT (18:44 UTC)
- Expired
- May 7, 2016, 9:42 AM EDT
- In force
- 67 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).
- Action stage
- 14.5 ft
- Minor stage
- 18 ft
- Moderate stage
- 22.5 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
229
WGUS43 KIND 041844
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT WED MAY 4 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Muscatatuck River...
.Lowland flooding will is occurring along rivers in central and
southern Indiana. Significant flooding is not expected. Flooding will
affect some local and state roads...low agricultural land and some
river parks.
Optional info [recent rain and additional rain will cause the highest
flood levles since xx]. Major flooding is not expected. Flooding xx
feet above flood stage is expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-050644-
/O.NEW.KIND.FL.W.0130.160504T1844Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
244 PM EDT WED MAY 4 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 4:30 PM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$4 follow-up statements
648
WGUS83 KIND 041847
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT WED MAY 4 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
Muscatatuck River...White River...
.Lowland river flooding will continue for the next week or so in
southern and central Indiana. Flooding will not be as extensive or as
high as
flood waters seen during the middle of April.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-051847-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
247 PM EDT WED MAY 4 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 4:30 PM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-051-083-125-051846-
/O.EXT.KIND.FL.W.0122.000000T0000Z-160506T0000Z/
/FREI3.1.ER.160502T2209Z.160505T0000Z.160505T1200Z.NO/
247 PM EDT WED MAY 4 2016
The Flood Warning continues for
The White River at Edwardsport.
* until Thursday evening.
* At 7:00 AM Wednesday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-051846-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0000Z/
/PTRI3.1.ER.160501T1000Z.160504T1815Z.160506T1200Z.NO/
247 PM EDT WED MAY 4 2016
The Flood Warning continues for
The White River at Petersburg.
* until Friday evening.
* At 2:30 PM Wednesday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Friday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-051846-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160507T2230Z/
/HAZI3.1.ER.000000T0000Z.160505T0600Z.160507T1030Z.NO/
147 PM CDT WED MAY 4 2016
The Flood Warning continues for
The White River at Hazleton.
* until Saturday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2
feet after midnight tomorrow.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$227
WGUS83 KIND 051526
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 AM EDT THU MAY 5 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
Muscatatuck River...White River...
.Lowland river flooding will continue into Friday and Saturday across
southern and southwest Indiana. Flooding will not be as extensive or
as high as flood waters seen during the middle of April.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-061526-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0600Z/
/PTRI3.1.ER.160501T1000Z.160504T1915Z.160506T1800Z.NO/
1126 AM EDT THU MAY 5 2016
The Flood Warning continues for
The White River at Petersburg.
* until late Friday night.
* At 10:30 AM Thursday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-061525-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160508T0600Z/
/HAZI3.1.ER.000000T0000Z.160505T1800Z.160507T1800Z.NO/
1026 AM CDT THU MAY 5 2016
The Flood Warning continues for
The White River at Hazleton.
* until late Saturday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2
feet this afternoon.
* At 18.0 feet...Floodwaters cover much low ground in agricultural
season. Low lying oil fields...Pottsville Road and possibly a few
other low rural roads flood. High water isolates Pottstown, a
river cabin community.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC071-093-175-061525-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
1126 AM EDT THU MAY 5 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$684
WGUS83 KIND 061443
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1043 AM EDT FRI MAY 6 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
Muscatatuck River...White River...
.Lowland river flooding will continue into Saturday across the far
lower White River in southwest Indiana. Other flooding will end
today or tonight.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
ILC185-INC027-051-083-125-070800-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160507T0800Z/
/PTRI3.1.ER.160501T1000Z.160504T1915Z.160506T2000Z.NO/
1043 AM EDT FRI MAY 6 2016
The Flood Warning continues for
The White River at Petersburg.
* until late tonight.
* At 9:30 AM Friday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 16.0 feet...Flooding affects agricultural lands.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-071442-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160508T1800Z/
/HAZI3.1.ER.000000T0000Z.160506T1800Z.160508T0600Z.NO/
943 AM CDT FRI MAY 6 2016
The Flood Warning continues for
The White River at Hazleton.
* until Sunday afternoon.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.5
feet this afternoon.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.
Low bottomlands are increasingly affected by flood waters.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC071-093-175-071442-
/O.CON.KIND.FL.W.0130.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
1043 AM EDT FRI MAY 6 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$649
WGUS83 KIND 071342
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT SAT MAY 7 2016
...The Flood Warning is no longer in effect for portions of the
following river in Indiana...
Muscatatuck River...
.Flooding ending in the Wheeler Hollow area on Friday. Elevated
river levels likely to continue all of next week.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-071412-
/O.CAN.KIND.FL.W.0130.000000T0000Z-160507T1342Z/
/WHLI3.1.ER.000000T0000Z.160503T2030Z.000000T0000Z.NO/
942 AM EDT SAT MAY 7 2016
The Flood Warning is cancelled for
The Muscatatuck River at Wheeler Hollow.
* At 9:00 AM Saturday the stage was 14.5 feet.
* Flood stage is 18.0 feet.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 4, 2:41 PM EDT, 3 minutes earlier.
Area forecast discussion, May 4, 2:41 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 241 PM EDT WED MAY 4 2016 .UPDATE... THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 241 PM EDT WED MAY 4 2016 AN UPPER LEVEL LOW WILL MOVE ACROSS THE AREA TONIGHT KEEPING CHANCES FOR RAIN AROUND. HIGH PRESSURE WILL MOVE IN BY THURSDAY EVENING PROVIDING DRY WEATHER INTO SATURDAY MORNING. A FRONT WILL THEN MOVE IN AND MEANDER AROUND...BRINGING RAIN CHANCES SATURDAY THROUGH WEDNESDAY. TEMPERATURES WILL GENERALLY BE NEAR TO ABOVE AVERAGE. && .NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/ ISSUED AT 241 PM EDT WED MAY 4 2016 SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS...ARE DEVELOPING ACROSS THE AREA AS SURFACE TEMPERATURES WARM THIS AFTERNOON AND COLD AIR MOVES IN ALOFT. THESE WILL CONTINUE INTO EARLY EVENING BEFORE DIMINISHING WITH LOSS OF HEATING. HOWEVER...SCATTERED SHOWERS WILL MOVE IN FROM THE NORTH THIS EVENING AND CONTINUE TO MOVE ACROSS THE AREA THROUGH THE NIGHT AS AN UPPER LOW MOVES THROUGH THE REGION. DECENT ISENTROPIC LIFT MOVES ACROSS OVERNIGHT...ESPECIALLY EAST CLOSER TO THE UPPER SYSTEM. ENDED UP WITH CHANCE POPS EAST 2/3 WITH SLIGHT CHANCE POPS WEST THIRD TONIGHT. WENT HIGHEST POPS NORTH AND EAST CLOSER TO THE UPPER LOW. STUCK WITH A MODEL BLEND FOR TEMPERATURES. && .SHORT TERM.../THURSDAY THROUGH SATURDAY/ ISSUED AT 241 PM EDT WED MAY 4 2016 FOCUS IS ON CHANCES FOR RAIN EARLY AND THEN AGAIN LATE IN THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED. COULD BE SOME SHOWERS ON THURSDAY ACROSS THE FAR EAST WITH LINGERING INFLUENCE OF THE DEPARTING UPPER LOW. WENT SLIGHT CHANCE POPS FAR EAST. HIGH PRESSURE WILL THEN BUILD IN FOR THURSDAY NIGHT INTO FRIDAY PROVIDING DRY CONDITIONS. GFS/ECMWF TRY AND GENERATE SOME QPF FRIDAY NIGHT WITH A WARM FRONT...BUT FORCING/MOISTURE SHOULD BE LOW ENOUGH TO CONTINUE WITH A DRY FORECAST. A COLD FRONT WILL THEN MOVE IN ON SATURDAY. MOISTURE DOES NOT LOOK IMPRESSIVE...SO ONLY WENT CHANCE CATEGORY POPS. STILL LOOKS LIKE THE AFTERNOON WILL SEE THE HIGHEST CHANCE FOR RAIN...SO KEPT THE MORNING DRY. HOWEVER...RECENT TRENDS ARE TO GO A BIT FASTER...SO MAY EVENTUALLY HAVE TO ADD POPS DURING THE MORNING ACROSS THE NORTH. A MODEL BLEND LOOKS GOOD FOR TEMPERATURES THROUGH THE PERIOD GIVEN EXPECTED CONDITIONS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 217 PM EDT WED MAY 4 2016 AFTER A DRY START TO THE WEEKEND...THE ARRIVAL OF A FRONTAL BOUNDARY WILL BECOME THE FOCAL POINT FOR THE EXTENDED AS IT OSCILLATES ACROSS THE OHIO AND TENNESSEE VALLEYS THROUGH MUCH OF THE PERIOD. INITIAL CONVECTIVE CHANCES SATURDAY AFTERNOON WILL CONTINUE SATURDAY NIGHT AS THE FRONT PROGRESSES THROUGH THE REGION. WEAK HIGH PRESSURE IS EXPECTED TO BRIEFLY ESTABLISH ON SUNDAY AS THE FRONT SLIPS SOUTH OF THE OHIO RIVER. RAIN CHANCES WILL PERSIST OVER SOUTHERN COUNTIES BUT THE PRESENCE OF THE HIGH WILL BRING A PERIOD OF DRIER AND SLIGHTLY COOLER WEATHER TO THE REST OF THE FORECAST AREA TO ROUND OUT THE WEEKEND. STRONGER LOW PRESSURE TRACKING INTO THE CENTRAL PLAINS EARLY NEXT WEEK WILL PROMPT THE FRONT TO RETURN NORTH INTO THE REGION AND BECOME QUASI-STATIONARY THROUGH THE MIDDLE OF NEXT WEEK UNTIL A SURFACE WAVE MOVES THROUGH AND KICKS THE BOUNDARY TO THE EAST OF THE REGION AT THE TAIL END OF THE EXTENDED. THIS WILL RESULT IN A RESUMPTION OF THE WET AND UNSETTLED PATTERN WITH PERIODIC CONVECTIVE THREATS MONDAY THROUGH WEDNESDAY. TEMPERATURES WILL BE LARGELY NEAR NORMAL THROUGH THE PERIOD. AFTER A COOLER DAY WITH MOST AREAS IN THE UPPER 60S SUNDAY...EXPECT HIGHS TO RETURN TO THE 70S FOR THE REST OF THE LONG TERM. && .AVIATION /DISCUSSION FOR 041800Z TAF ISSUANCE/... ISSUED AT 119 PM EDT WED MAY 4 2016 MVFR CEILINGS EXPECTED AT TIMES THROUGH THE FORECAST PERIOD. IFR CONDITIONS ARE POSSIBLE PREDAWN THROUGH MID MORNING THURSDAY. COLD FRONT HAS CLEARED ALL OF THE TERMINALS AS OF EARLY AFTERNOON WITH THE LAST OF THE CONVECTION ASSOCIATED WITH THE FRONT DEPARTING KBMG. SUN PEAKING THROUGH THE STRATOCU BEHIND THE FRONT WITH PREVAILING CEILINGS RISING INTO VFR CATEGORY. CEILINGS SHOULD LARGELY REMAIN AT 3-5KFT FOR THE REST OF THE DAY WITH FOCUS SHIFTING TO GUSTY NORTHWEST FLOW WITH COLD ADVECTION SETTING IN. EXPECT SUSTAINEDS 15-20KTS WITH GUSTS PEAKING AROUND 30KTS. COULD SEE A FEW CONVECTIVE SHOWERS REDEVELOP IN THE VICINITY OF A VORT LOBE DIVING SOUTH THROUGH EASTERN ILLINOIS AND WESTERN INDIANA LATE THIS AFTERNOON...AND HAVE REINTRODUCED VCSH MENTION AT KHUF AND KBMG WHERE CONFIDENCE A BIT HIGHER AT A POTENTIAL IMPACT. ANY CONVECTIVE SHOWERS WILL DIMINISH WITH SUNSET AND MAY EVEN SEE A BRIEF PERIOD DURING THE EVENING WHERE CLOUD COVERAGE DECREASES. LOWER CEILINGS AND SCATTERED LIGHT SHOWERS/DRIZZLE WILL ARRIVE OVERNIGHT AS THE UPPER LOW DROPS INTO THE FORECAST AREA. LIKELY TO SEE A PERIOD WITH IFR CEILINGS BASED ON MODEL SOUNDINGS AND RH PROGS IN THE PREDAWN HOURS THROUGH MID MORNING THURSDAY AS THE UPPER LOW DIVES INTO THE CENTRAL APPALACHIANS. DRIER AIR BEHIND THE DEPARTING UPPER LOW WILL ENABLE LOWER CLOUDS TO LIFT AND SCATTER BY THURSDAY AFTERNOON. N/NW WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....RYAN AVIATION...RYAN
Hazardous weather outlook, May 4, 4:43 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 443 AM EDT WED MAY 4 2016 INZ021-028>031-035>049-051>057-060>065-067>072-050845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 443 AM EDT WED MAY 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED THUNDERSTORM ACTIVITY IS POSSIBLE THIS MORNING AND AFTERNOON. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. HAZARDS: CLOUD TO GROUND LIGHTNING. TIMING: ONGOING THROUGH THIS AFTERNOON. DISCUSSION: A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA AGAIN SATURDAY THROUGH TUESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...BUT LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION...COOL AND UNSETTLED CONDITIONS CAN BE EXPECTED THROUGH THURSDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM DROPS THROUGH THE GREAT LAKES. WARMER CONDITIONS WILL RETURN FOR THE WEEKEND. ANOTHER FRONT WILL BRING THUNDERSTORM CHANCES STARTING SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.